Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the hyperbolic capacity and conformal mapping


Author: Ch. Pommerenke
Journal: Proc. Amer. Math. Soc. 14 (1963), 941-947
MSC: Primary 30.41
DOI: https://doi.org/10.1090/S0002-9939-1963-0155967-3
MathSciNet review: 0155967
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] F. Leja, Sur les suites des polynômes, les ensembles fermés et la fonction de Green, Ann. Soc. Polon. Math. 12 (1934), 57-71. MR 0026716 (10:191a)
  • [2] -, Construction de la fonction analytique effectuant la représentation conforme d'un domaine plan quelconque sur le cercle, Math. Ann. 111 (1935), 501-504. MR 1513010
  • [3] -, Sur une suite de polynômes et la représentation conforme d'un domaine plan quelconque sur les cercle, Ann. Soc. Polon. Math. 14 (1936), 116-134.
  • [4] -, Polynômes extrémaux et la représentation conforme des domaines doublement connexes, Ann. Polon. Math. 1 (1954), 13-28. MR 0064873 (16:348b)
  • [5] Ch. Pommerenke, Über einige Klassen meromorpher schlichter Funktionen, Math. Z. 78 (1962), 263-284. MR 0158058 (28:1285)
  • [6] M. Tsuji, Some metrical theorems on Fuchsian groups, Japan. J. Math. 19 (1947), 484-516. MR 0027861 (10:365e)
  • [7] J. L. Walsh, Lemniscates and equipotential curves of Green's function, Amer. Math. Monthly 42 (1935), 1-17. MR 1523262
  • [8] -, The location of critical points of analytic and harmonic functions, Amer. Math. Soc., Providence, R. I., 1950. MR 0037350 (12:249d)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.41

Retrieve articles in all journals with MSC: 30.41


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1963-0155967-3
Article copyright: © Copyright 1963 American Mathematical Society

American Mathematical Society